# SDR USAA2009081792138

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 31,328 hours, 11,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 457 - PHX - EEL - EMERGENCY EXIT LIGHT COVER MISSING AT SEAT 1C.  INSTALLED NEW EMERGENCY PATH LENS AT 1C.
